# SDR REXA2021100800803

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH6703204034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED SERVICE DOOR LOWER SEAL STIKER IAW ENDEAVOR EA CRJ 753-11940 AND CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
